# SDR DL72L971298

- Difficulty date: July 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508DA
- Make and model: Boeing 727232
- Aircraft serial: 21310
- Engine: Pwa JT8D15A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Cracked
- Location: B-Hyd Syst
- Component: 6517849406
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

LOSS OF B-SYSTEM PRESSURE IN FLT.  BRAKE PRESSURE RESTORED AFTER LANDING GEAR EXTENSION.  ACCOMPLISHED SYSTEM-B LOSS PROCEDURES IAW 727-POM.  REPLACED HYDRAULIC PRESSURE LINE FROM NR 2 B-PUMP QUICK     DISCONNECT FILTER MODULE.  LEAK AND OPERATIONAL CHECK NORMAL.
